# SDR CALA2017082102807

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N52142
- Condition: Corroded
- Location: Bs 1442
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1442, STRINGER 26R INTERCOSTAL HAS BARE METAL SHOWING AND SURFACE CORROSION.   CORRODED BEYOND REPAIR.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02 PAR 4 & 7, FIGS 2, 3, & 17.
